# SDR ASAA0610001

- Difficulty date: January 6, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 6552988539
- Condition: Dented
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BSTA 927-947.5 BETWEEN STRINGERS 18 AND 19 LT.  REPAIRED IAW SRM.  (K)
